# SDR ABXA010585

- Difficulty date: October 26, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- Aircraft time: 69,831 hours, 81,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 59122851
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW DOUBLER CRACKED IN THE UPPER FORWARD CORNER OF WINDOW AT STATION 699.  REPAIRED CRACK IAW DC-9 SSRM K07226.
